Sept-Oct '04 | briefing | mail | don't say this | flakers' jargon | flaker creativity | articles | other places | archives | send mail | ed dewke | legal stuff | order | search | PsorChat | PsorChat Review | 2004 Ed Dewke

Might the Acne-effect Be An Infection?
from Brenda R.

Re: Acne-like Outbreak On Enbrel, from Angela S.  

Hi Ed...I've written a couple of times to FlakeHQ before (see Half Way Through First Course of Amevive).  I've been on Enbrel for not quite 5 months. I have seen some improvement although not as much as I would have liked.

Regarding Angela’s post last month, I personally have not had any acne breakouts, but my derm did tell me that one of his other patients did. I have to wonder if it might not be because Enbrel can make you more susceptible to infections; which acne might be classified as being?  Just a thought I wanted to share with you.

Your site is great and I visit frequently, keep up the good work! 

As always...a smile,  -Brenda R.

*****

Ed’s Response:  Good question, Brenda.  I don’t know enough about acne to respond, but perhaps other readers do? ... -Ed

This Month's Mail | Archives

www.flakehq.com